American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF

[2] Zhongmin Shen. Projectively flat Finsler metrics of constant flag curvature. Trans. Amer. Math. Soc. 355 (2003) 1713-1728. MR 1946412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark L. Green. Secant functions, the Reiss relation and its converse . Trans. Amer. Math. Soc. 280 (1983) 499-507. MR 716834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ernest P. Lane. A canonical power series expansion for a surface . Trans. Amer. Math. Soc. 37 (1935) 463-482. MR 1501798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. D. Gore. Inscribed sequences of surfaces associated with generalized sequences of Laplace . Trans. Amer. Math. Soc. 36 (1934) 530-541. MR 1501755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. L. MacQueen. A projective generalization of metrically defined associate surfaces . Trans. Amer. Math. Soc. 36 (1934) 826-840. MR 1501769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Abba V. Newton. Consecutive covariant configurations at a point of a space curve . Trans. Amer. Math. Soc. 36 (1934) 44-62. MR 1501734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. G. Grove. A canonical form of Green's projective analogue of the Gauss differential equations . Trans. Amer. Math. Soc. 32 (1930) 473-484. MR 1501546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. G. Grove. Contributions to the general theory of transformations of nets . Trans. Amer. Math. Soc. 31 (1929) 853-860. MR 1501518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. G. Grove. Nets with equal $W$ invariants . Trans. Amer. Math. Soc. 31 (1929) 845-852. MR 1501517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ernest P. Lane. The projective differential geometry of systems of linear homogeneous differential equations of the first order . Trans. Amer. Math. Soc. 30 (1928) 785-796. MR 1501458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ernest P. Lane. The contact of a cubic surface with an analytic surface . Trans. Amer. Math. Soc. 29 (1927) 471-480. MR 1501399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Edwin Wood. On certain relations between the projective theory of surfaces and the projective theory of congruences . Trans. Amer. Math. Soc. 23 (1922) 386-408. MR 1501208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Luigi Bianchi. Concerning singular transformations $B\sb k$ of surfaces applicable to quadrics . Trans. Amer. Math. Soc. 18 (1917) 379-401. MR 1501075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. M. Green. On the theory of curved surfaces, and canonical systems in projective differential geometry . Trans. Amer. Math. Soc. 16 (1915) 1-12. MR 1500993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Wells Denton. Projective differential geometry of developable surfaces . Trans. Amer. Math. Soc. 14 (1913) 175-208. MR 1500944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. J. Wilczynski. On a certain class of self-projective surfaces . Trans. Amer. Math. Soc. 14 (1913) 421-443. MR 1500955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. J. Wilczynski. Projective differential geometry of curved surfaces. IV . Trans. Amer. Math. Soc. 10 (1909) 176-200. MR 1500833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. J. Wilczynski. Projective differential geometry of curved surfaces. V . Trans. Amer. Math. Soc. 10 (1909) 279-296. MR 1500839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. J. Wilczynski. Projective differential geometry of curved surfaces. II . Trans. Amer. Math. Soc. 9 (1908) 79-120. MR 1500804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. J. Wilczynski. Projective differential geometry of curved surfaces. III . Trans. Amer. Math. Soc. 9 (1908) 293-315. MR 1500815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. J. Wilczynski. Projective differential geometry of curved surfaces . Trans. Amer. Math. Soc. 8 (1907) 233-260. MR 1500783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. J. Wilczynski. General projective theory of space curves . Trans. Amer. Math. Soc. 6 (1905) 99-133. MR 1500698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1